# SDR DLM88060275

- Difficulty date: April 16, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 47,444 hours, 37,460 cycles
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 833605
- Part serial: 385
- Condition: Unknown
- Location: Slat/Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON INITIATION OF T/O ROLL TAKEOFF WARNING SOUNDED WITH INTERMITTENT SLAT DISAGREE LIGHT.  MAX SPEED 90 KTS.  RETURNED TO GATE.  DISAGREE AT ALL SLAT/FLAP POSITIONS AT GATE.  VISUALLY INSP SLATS / FLAPS NTF.  NO FAULTS ON PSEU.  REPLACED PSEU PER M/M, NO DISAGREE LIGHT, CKS GOOD.
